Cyclic Crystallizations of Spheres.
Manuscripta mathematica, Tome 55 (1986), pp. 213-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
regular embeddings of graphs into pseudosurfaces, colored graph of a crystallization, crystallizations of the 3-sphere
@article{MM2_1986__55_155137,
author = {Javier Bracho},
title = {Cyclic {Crystallizations} of {Spheres.}},
journal = {Manuscripta mathematica},
pages = {213--218},
year = {1986},
volume = {55},
zbl = {0604.57018},
url = {http://geodesic.mathdoc.fr/item/MM2_1986__55_155137/}
}
Javier Bracho. Cyclic Crystallizations of Spheres.. Manuscripta mathematica, Tome 55 (1986), pp. 213-218. http://geodesic.mathdoc.fr/item/MM2_1986__55_155137/